Photo of Dr Paul Eisenberg

Dr Paul Eisenberg

Lecturer Mathematical Sciences

    Publications

    Selected Publications

    1. Holder continuous densities of solutions of SDEs with measurable and path dependent drift coefficients (Journal article - 2017)
    2. On a Heath-Jarrow-Morton approach for stock options (Journal article - 2015)
    3. Affine processes with compact state space (Journal article - 2018)
    4. Dynamic trading under integer constraints (Journal article - 2018)

    2018

    Affine processes with compact state space (Journal article)

    Kruhner, P., & Larsson, M. (2018). Affine processes with compact state space. ELECTRONIC JOURNAL OF PROBABILITY, 23. doi:10.1214/18-EJP156

    DOI: 10.1214/18-EJP156

    Approximation of forward curve models in commodity markets with arbitrage-free finite-dimensional models (Journal article)

    Benth, F. E., & Kruhner, P. (2018). Approximation of forward curve models in commodity markets with arbitrage-free finite-dimensional models. FINANCE AND STOCHASTICS, 22(2), 327-366. doi:10.1007/s00780-018-0355-9

    DOI: 10.1007/s00780-018-0355-9

    Dynamic trading under integer constraints (Journal article)

    Gerhold, S., & Krühner, P. (n.d.). Dynamic trading under integer constraints. Retrieved from http://arxiv.org/abs/1708.07661v1

    DOI: 10.1007/s00780-018-0369-3

    Multilinear processes in Banach space (Journal article)

    Benth, F. E., Detering, N., & Kruhner, P. (n.d.). Multilinear processes in Banach space. Retrieved from http://arxiv.org/abs/1809.01336v1

    Suboptimal Control of Dividends under Exponential Utility (Journal article)

    Eisenberg, J., & Krühner, P. (n.d.). Suboptimal Control of Dividends under Exponential Utility. Retrieved from http://arxiv.org/abs/1809.01983v1

    The impact of negative interest rates on optimal capital injections (Journal article)

    Eisenberg, J., & Krühner, P. (n.d.). The Impact of Negative Interest Rates on Optimal Capital Injections. Retrieved from http://arxiv.org/abs/1612.06654v1

    DOI: 10.1016/j.insmatheco.2018.06.004

    Time change equations for Levy-type processes (Journal article)

    Kruehner, P., & Schnurr, A. (2018). Time change equations for Levy-type processes. STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 128(3), 963-978. doi:10.1016/j.spa.2017.06.011

    DOI: 10.1016/j.spa.2017.06.011

    2017

    A note on the optimal dividends paid in a foreign currency (Journal article)

    Eisenberg, J., & Krühner, P. (n.d.). A Note on the Optimal Dividends Paid in a Foreign Currency. Retrieved from http://arxiv.org/abs/1603.07615v1

    DOI: 10.1017/S1748499516000191

    Brownian trading excursions and avalanches (Journal article)

    Hubalek, F., Krühner, P., & Rheinländer, T. (n.d.). Brownian trading excursions and avalanches. Retrieved from http://arxiv.org/abs/1701.00993v1

    Holder continuous densities of solutions of SDEs with measurable and path dependent drift coefficients (Journal article)

    Banos, D., & Kruhner, P. (2017). Holder continuous densities of solutions of SDEs with measurable and path dependent drift coefficients. STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 127(6), 1785-1799. doi:10.1016/j.spa.2016.09.015

    DOI: 10.1016/j.spa.2016.09.015

    2016

    On uniqueness of solutions to martingale problems --- counterexamples and sufficient criteria (Journal article)

    Kallsen, J., & Krühner, P. (n.d.). On uniqueness of solutions to martingale problems --- counterexamples and sufficient criteria. Retrieved from http://arxiv.org/abs/1607.02998v1

    Optimal density bounds for marginals of Itô processes (Journal article)

    Baños, D., & Krühner, P. (n.d.). Optimal bounds for the densities of solutions of SDEs with measurable and path dependent drift coefficients. Retrieved from http://arxiv.org/abs/1408.2386v5

    DOI: 10.31390/cosa.10.2.01

    2015

    Derivatives Pricing in Energy Markets: An Infinite-Dimensional Approach (Journal article)

    Benth, F. E., & Kruehner, P. (2015). Derivatives Pricing in Energy Markets: An Infinite-Dimensional Approach. SIAM JOURNAL ON FINANCIAL MATHEMATICS, 6(1), 825-869. doi:10.1137/15100268X

    DOI: 10.1137/15100268X

    Integrability of multivariate subordinated Levy processes in Hilbert space (Journal article)

    Benth, F. E., & Kruhner, P. (2015). Integrability of multivariate subordinated Levy processes in Hilbert space. STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC REPORTS, 87(3), 458-476. doi:10.1080/17442508.2014.966826

    DOI: 10.1080/17442508.2014.966826

    On a Heath-Jarrow-Morton approach for stock options (Journal article)

    Kallsen, J., & Kruehner, P. (2015). On a Heath-Jarrow-Morton approach for stock options. FINANCE AND STOCHASTICS, 19(3), 583-615. doi:10.1007/s00780-015-0263-1

    DOI: 10.1007/s00780-015-0263-1

    2014

    Representation of Infinite-Dimensional Forward Price Models in Commodity Markets (Journal article)

    Benth, F. E., & Krühner, P. (n.d.). Representation of infinite dimensional forward price models in commodity markets. Retrieved from http://arxiv.org/abs/1403.4111v1

    DOI: 10.1007/s40304-014-0030-1

    Untitled Document